# SDR AALA20011377

- Difficulty date: June 21, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WEB EAR CRACKED AFT OF FORWARD ENTRY DOOR AT STATION 208, LONGERON L15 DOOR JAMB.  REPAIRED WITH REPAIR STRAP PER AARD 53-10-00-11.  (REPAIR 11- PAX DOOR JAMB INNER SKIN REPAIR - MAJOR)
